# SDR AALA20140916002

- Difficulty date: September 16, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 63,339 hours, 8,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 31769711
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS DAMAGED.  REPLACED LENS FOR EMER LIGHT.  OPERATIONS CHECKED NORMAL.
